Dosage information for infants, children, and adults

Use these materials to guide proper dosage for TYLENOL® and MOTRIN® pediatric products

When pediatric patients have pain or fever, caregivers may turn to you with questions about dosing medicine safely—especially if it’s the first time. Infants’ and children's medicines are formulated to deliver the right amount of medicine to little patients. Dosage information for children under 2 years of age is available to healthcare professionals to share with caregivers.

Remind them to always read and follow the product label and use ONLY 1 medicine containing the same active ingredient at a time. Only the dosing device (dosing syringe or dosing cup) provided with the product should be used to measure the proper amount of medicine. Do NOT use more than one product containing acetaminophen at the same time.

Pain & Fever Infants’ TYLENOL® Oral Suspension
DOSE: Repeat every 4 hours as needed. Do NOT give more than 5 doses in 24 hours.
If possible, use weight to dose; otherwise, use age.
Infants’ TYLENOL® Oral Suspension dose
ACTIVE INGREDIENT

Acetaminophen

160 mg (in each 5 mL)

WEIGHT & AGE WEIGHT, AGE & DOSE DOSE
Under 2 years
24-35 lbs2-3 years
5 mL
5mL dosing syringe
Available in:
  • Grape flavor iconGrape
  • Cherry flavor iconCherry
  • Dye free iconDye-Free Cherry

mL = milliliter

All Infants’ and Children’s TYLENOL® products have the same strength of acetaminophen: 160 mg (in each 5 mL, tablet, or powder).

Pain & Fever Children’s TYLENOL® Oral Suspension
DOSE: Repeat every 4 hours as needed. Do NOT give more than 5 doses in 24 hours.
If possible, use weight to dose; otherwise, use age.
Children’s TYLENOL® Oral Suspension dose
ACTIVE INGREDIENT

Acetaminophen

160 mg (in each 5 mL)

WEIGHT WEIGHT, AGE & DOSE AGE DOSE
24-35 lbs 2-3 years
5 mL
5ml dosing cup
36-47 lbs 4-5 years
7.5 mL
7.5ml dosing cup
48-59 lbs 6-8 years
10 mL
10ml dosing cup
60-71 lbs 9-10 years
12.5 mL
12.5ml dosing cup
72-95 lbs 11 years
15 mL
15ml dosing cup
Available in:
  • Grape flavor iconGrape
  • Cherry flavor iconCherry
  • Bubblegum flavor iconBubblegum
  • Strawberry flavor iconStrawberry
  • Dye free iconDye-Free Cherry

mL = milliliter

All Infants’ and Children’s TYLENOL® products have the same strength of acetaminophen: 160 mg (in each 5 mL, tablet, or powder).

Pain & Fever Children’s TYLENOL® Chewables
DOSE: Repeat every 4 hours as needed. Do NOT give more than 5 doses in 24 hours.
If possible, use weight to dose; otherwise, use age.
Infants TYLENOL® Oral Suspension dose
ACTIVE INGREDIENT

Acetaminophen

160 mg (in each chewable tablet)

WEIGHT WEIGHT, AGE & DOSE AGE DOSE
24-35 lbs 2-3 years
1 tablet
1 tablet dosing
36-47 lbs 4-5 years
1 ½ tablets
1 ½ tablets dosing
48-59 lbs 6-8 years
2 tablets
2 tablets dosing
60-71 lbs 9-10 years
2 ½ tablets
2 ½ tablets dosing
72-95 lbs 11 years
3 tablets
3 tablets dosing
Available in:
  • Grape flavor iconGrape
  • Bubblegum flavor iconBubblegum

mL = milliliter

All Infants’ and Children’s TYLENOL® products have the same strength of acetaminophen: 160 mg (in each 5 mL, tablet, or powder).

Have questions about the recent dosage updates to Children’s TYLENOL® Chewables? Read common FAQs.

Pain & Fever Children’s TYLENOL® Dissolve Packs
DOSE: Repeat every 4 hours as needed. Do NOT give more than 5 doses in 24 hours.
If possible, use weight to dose; otherwise, use age.
Infants TYLENOL® Oral Suspension dose
ACTIVE INGREDIENT

Acetaminophen

160 mg (in each powder)

WEIGHT WEIGHT, AGE & DOSE AGE DOSE
Under 48 lbs Under 6 years
Do not use
48-59 lbs 6-8 years
2 powders
2 powders dosing
60-71 lbs 9-10 years
2 powders
2 powders dosing
72-95 lbs 11 years
3 powders
3 powders dosing
Available in:
  • Wild berry flavor iconWild Berry

mL = milliliter

All Infants’ and Children’s TYLENOL® products have the same strength of acetaminophen: 160 mg (in each 5 mL, tablet, or powder).

Fever, Cold & Cough Children’s TYLENOL® Cold + Cough + Runny Nose Oral Suspension
DOSE: Repeat every 4 hours as needed. Do NOT give more than 5 doses in 24 hours.
If possible, use weight to dose; otherwise, use age.
Infants TYLENOL® Oral Suspension dose
ACTIVE INGREDIENTS

Acetaminophen 160 mg (in each 5 mL)

Chlorpheniramine maleate 1 mg (in each 5 mL)

Dextromethorphan HBr 5 mg (in each 5 mL)

WEIGHT WEIGHT, AGE & DOSE* AGE DOSE*
Under 36 lbs Under 4 years
Do not use
36-47 lbs 4-5 years
Do not use unless
directed by a doctor
48-95 lbs 6-11 years
10 mL
10ml dosing cup
Available in:
  • Grape flavor iconGrape
*Or as directed by a doctor.

mL = milliliter

All Infants’ and Children’s TYLENOL® products have the same strength of acetaminophen: 160 mg (in each 5 mL, tablet, or powder).

Fever, Cold & Cough Children’s TYLENOL® Cold + Cough + Sore Throat Oral Suspension
DOSE: Repeat every 4 hours as needed. Do NOT give more than 5 doses in 24 hours.
If possible, use weight to dose; otherwise, use age.
Infants TYLENOL® Oral Suspension dose
ACTIVE INGREDIENTS

Acetaminophen 160 mg (in each 5 mL)

Dextromethorphan HBr 5 mg (in each 5 mL)

WEIGHT WEIGHT, AGE & DOSE* AGE DOSE*
Under 36 lbs Under 4 years
Do not use
36-47 lbs 4-5 years
5 mL
5ml dosing cup
48-95 lbs 6-11 years
10 mL
10ml dosing cup
Available in:
  • Bubblegum flavor iconBubblegum
*Or as directed by a doctor.

mL = milliliter

All Infants’ and Children’s TYLENOL® products have the same strength of acetaminophen: 160 mg (in each 5 mL, tablet, or powder).

Fever, Cold & Flu Children’s TYLENOL® Cold + Flu Oral Suspension
DOSE: Repeat every 4 hours as needed. Do NOT give more than 5 doses in 24 hours.
If possible, use weight to dose; otherwise, use age.
Infants TYLENOL® Oral Suspension dose
ACTIVE INGREDIENTS

Acetaminophen 160 mg (in each 5 mL)

Chlorpheniramine maleate 1 mg (in each 5 mL)

Dextromethorphan HBr 5 mg (in each 5 mL)

Phenylephrine HCl 2.5 mg (in each 5 mL)

WEIGHT WEIGHT, AGE & DOSE* AGE DOSE*
Under 36 lbs Under 4 years
Do not use
36-47 lbs 4-5 years
Do not use unless
directed by a doctor
48-95 lbs 6-11 years
10 mL
10ml dosing cup
Available in:
  • Grape flavor iconGrape
  • Bubblegum flavor iconBubblegum
*Or as directed by a doctor.

mL = milliliter

All Infants’ and Children’s TYLENOL® products have the same strength of acetaminophen: 160 mg (in each 5 mL, tablet, or powder).

Pain & Fever Infants’ MOTRIN® Concentrated Drops
DOSE: Repeat every 6-8 hours as needed. Do NOT give more than 4 doses in 24 hours.
If possible, use weight to dose; otherwise, use age.
Infants TYLENOL® Oral Suspension dose
ACTIVE INGREDIENT

Ibuprofen (NSAID)*

50 mg (in each 1.25 mL)

WEIGHT WEIGHT, AGE & DOSE AGE DOSE
12-17 lbs 6-11 months
1.25 mL
1.25mL dosing syringe
18-23 lbs 12-23 months
1.875 mL
1.875mL dosing syringe
Available in:
  • Berry flavor iconBerry
  • Dye free iconDye-Free Berry
*Nonsteroidal anti-inflammatory drug.

mL = milliliter

Pain & Fever Children’s MOTRIN® Oral Suspension
DOSE: Repeat every 6-8 hours as needed. Do NOT give more than 4 doses in 24 hours.
If possible, use weight to dose; otherwise, use age.
Infants TYLENOL® Oral Suspension dose
ACTIVE INGREDIENT

Ibuprofen (NSAID)*

100 mg (in each 5 mL)

WEIGHT WEIGHT, AGE & DOSE AGE DOSE
24-35 lbs 2-3 years
5 mL
5ml dosing cup
36-47 lbs 4-5 years
7.5 mL
7.5ml dosing cup
48-59 lbs 6-8 years
10 mL
10ml dosing cup
60-71 lbs 9-10 years
12.5 mL
12.5ml dosing cup
72-95 lbs 11 years
15 mL
15ml dosing cup
Available in:
  • Grape flavor iconGrape
  • Bubblegum flavor iconBubble Gum
  • Berry flavor iconBerry
  • Dye free iconDye-Free Berry
*Nonsteroidal anti-inflammatory drug.

mL = milliliter

Pain & Fever Children’s MOTRIN® Chewables
DOSE: Chew or crush tablets completely before swallowing. Repeat every 6-8 hours as needed.
Do NOT give more than 4 doses in 24 hours. If possible, use weight to dose; otherwise, use age.
Infants TYLENOL® Oral Suspension dose
ACTIVE INGREDIENT

Ibuprofen (NSAID)*

100 mg (in each chewable tablet)

WEIGHT WEIGHT, AGE & DOSE AGE DOSE
24-35 lbs 2-3 years
1 tablet
1 tablet dosing
36-47 lbs 4-5 years
1 ½ tablets
1 ½ tablets dosing
48-59 lbs 6-8 years
2 tablets
2 tablets dosing
60-71 lbs 9-10 years
2 ½ tablets
2 ½ tablets dosing
72-95 lbs 11 years
3 tablets
3 tablets dosing
Available in:
  • Grape flavor iconGrape
  • Dye free iconDye-Free Grape
*Nonsteroidal anti-inflammatory drug.

mL = milliliter

This is not a complete list.